# SDR ABXA9700389

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 20012
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORRODED BOLT AT LEFT WING UPPER FUSELAGE TO WING ATTACH FITTING.  REPLACED BOLT IAW YS-11 M.M. 57-41-1.
